MAUDE Adverse Event Report: ESOPHAGEAL STETHOSCOPE SOFT TUBE WITH TEMPERATURE SENSOR

ESOPHAGEAL STETHOSCOPE SOFT TUBE WITH TEMPERATURE SENSOR
Model Number 81-050409
Medical Device Problem Codes Sensing Intermittently (1558); Compatibility Problem (2960)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause was undetermined.Defective sample was to be received; however, the device was not located by the customer; therefore, it was not possible to perform further inspection.Failure mode effective analysis (fmea) on file was reviewed and it was confirmed that there is already a failure mode identified related to the issue under investigation, and controls have been implemented by the manufacturing plant's procedure in relation to quality inspection.Complaint log of the last two years was reviewed and it was confirmed that no similar issues of the same part number have been reported.According to the bill of material of the product involved, this finished good is used in a sub-assembly, material in process of this product was inspected, functional results ((b)(4)) of the work order were reviewed and it was confirmed that all results were found within the tolerance.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Patient reached appropriate range (36.5-37.0 degrees celsius at approximately 1815 hours.At approximately 1850 hours, esophageal temperature reading per blanketrol was reading 33.1 degrees celsius.Per black marking on esophageal probe, probe did not become dislodged or move.Axillary temperature 37.8 degrees celsius and 37.8 degrees celsius rectal temperature.

Brand Name
ESOPHAGEAL STETHOSCOPE SOFT TUBE WITH TEMPERATURE SENSOR
Common Device Name
ESOPHAGEAL STETHOSCOPE
MDR Report Key12120705
Report Number9613793-2021-00014
Device Sequence Number17347597
Product Code BZT
UDI-Device Identifier00749756045964
UDI-Public00749756045964
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-050409
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/06/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1